Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26894
Title: On decomposition numbers and Alvis-Curtis duality
Authors: Ackermann, B
Schroll, S
First Published: Nov-2007
Citation: MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 2007, 143 (3), pp. 509-520
DOI Link: 10.1017/S0305004107000667
ISSN: 0305-0041
eISSN: 1469-8064
Links: http://hdl.handle.net/2381/26894
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.